# SDR AALA201908279039

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 9,648 hours, 3,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY EXIT DOOR L2 CYLINDER PRESS IS IN THE RED ZONE. CHARGED DOOR DAMPER TO TOP OF THE GREEN BAND FOR DOOR L2 IAW  AMM 52-22-00.
